# SDR SWIA2014061638198

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 36,806 hours, 30,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE INOPERATIVE BULBS IN THE LT AND RT EMERGENCY EXIT DOORS LIGHTED EXIT SIGNS.  R & R THE BULBS IAW AMM.
